Alert archive / Ohio / Heat Advisories in 2012

Heat Advisory 13, NWS Wilmington, OH

August 4, 20128 counties in Indiana; 18 counties in Ohio; 10 counties in Kentucky

NWS Wilmington, OH issued this heat advisory at Aug 4, 2012, 10:55 AM EDT for 8 counties in Indiana; 18 counties in Ohio; 10 counties in Kentucky. It took effect at Aug 4, 2012, 12:00 PM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Aug 4, 2012, 10:55 AM EDT (14:55 UTC)
In effect from
Aug 4, 2012, 12:00 PM EDT
Expired
Aug 4, 2012, 7:49 PM EDT
In force
8 hr
Issued by
NWS Wilmington, OH
All 36 counties

Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Logan County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Preble County, OH, Shelby County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 55 km from the middle of the area, began a volume at 14:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 2.9 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1883 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1883 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
495 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

281 
WWUS71 KILN 041455
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
1055 AM EDT SAT AUG 4 2012

INZ050-058-059-066-073>075-080-KYZ089>098-OHZ026-034-035-042>044-
051>053-060>062-070>072-077>079-042300-
/O.NEW.KILN.HT.Y.0013.120804T1600Z-120805T0000Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-
LOGAN-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER-
WARREN-CLINTON-HAMILTON-CLERMONT-BROWN-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY...
BELLEFONTAINE...PIQUA...URBANA...SPRINGFIELD...EATON...DAYTON...
XENIA...HAMILTON...LEBANON...WILMINGTON...CINCINNATI...MILFORD...
GEORGETOWN
1055 AM EDT SAT AUG 4 2012

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING.

* LOCATIONS...EAST CENTRAL INDIANA...WEST CENTRAL OHIO...THE MIAMI
  VALLEY...SOUTHWEST OHIO...AND PARTS OF NORTHERN KENTUCKY.

* HEAT INDEX VALUES...UP TO 102 DUE TO TEMPERATURES IN THE LOWER
  90S AND DEWPOINTS IN THE LOWER 70S TO MID 70S.

* TIMING...HIGHEST HEAT INDEX VALUES WILL OCCUR FROM MID AFTERNOON
  INTO EARLY THIS EVENING.

* IMPACTS...HEAT STROKE, HEAT EXHAUSTION AND OTHER HEAT RELATED 
  ILLNESSES WILL BE POSSIBLE...ESPECIALLY IF YOU SPEND A 
  SIGNIFICANT AMOUNT OF TIME OUTDOORS...OR ARE INVOLVED IN ANY 
  STRENUOUS OUTDOOR ACTIVITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING.  KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE.  WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION.   HEAT STROKE
IS AN EMERGENCY...CALL 911.

&&

$$
2 follow-up statements
906 
WWUS71 KILN 041936
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
336 PM EDT SAT AUG 4 2012

INZ050-058-059-066-073>075-080-KYZ089>098-OHZ026-034-035-042>044-
051>053-060>062-070>072-077>079-050000-
/O.CON.KILN.HT.Y.0013.000000T0000Z-120805T0000Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-
LOGAN-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER-
WARREN-CLINTON-HAMILTON-CLERMONT-BROWN-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY...
BELLEFONTAINE...PIQUA...URBANA...SPRINGFIELD...EATON...DAYTON...
XENIA...HAMILTON...LEBANON...WILMINGTON...CINCINNATI...MILFORD...
GEORGETOWN
336 PM EDT SAT AUG 4 2012

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* LOCATIONS...EAST CENTRAL INDIANA...WEST CENTRAL OHIO...THE 
  MIAMI VALLEY...SOUTHWEST OHIO...AND PARTS OF NORTHERN KENTUCKY.

* HEAT INDEX VALUES...UP TO 102 DUE TO TEMPERATURES AROUND
  90...AND DEWPOINTS IN THE MIDDLE 70S.

* TIMING...HIGHEST HEAT INDEX VALUES WILL OCCUR FROM MID 
  AFTERNOON INTO EARLY THIS EVENING.

* IMPACTS...HEAT STROKE... HEAT EXHAUSTION AND OTHER HEAT 
  RELATED ILLNESSES WILL BE POSSIBLE...ESPECIALLY IF YOU SPEND A 
  SIGNIFICANT AMOUNT OF TIME OUTDOORS...OR ARE INVOLVED IN ANY 
  STRENUOUS OUTDOOR ACTIVITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING.  KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE.  WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION.   HEAT STROKE
IS AN EMERGENCY...CALL 911.

&&

$$
271 
WWUS71 KILN 042349
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
749 PM EDT SAT AUG 4 2012


INZ050-058-059-066-073>075-080-KYZ089>098-OHZ026-034-035-042>044-
051>053-060>062-070>072-077>079-050100-
/O.CAN.KILN.HT.Y.0013.000000T0000Z-120805T0000Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-
LOGAN-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER-
WARREN-CLINTON-HAMILTON-CLERMONT-BROWN-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY...
BELLEFONTAINE...PIQUA...URBANA...SPRINGFIELD...EATON...DAYTON...
XENIA...HAMILTON...LEBANON...WILMINGTON...CINCINNATI...MILFORD...
GEORGETOWN
749 PM EDT SAT AUG 4 2012

...HEAT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE HEAT
ADVISORY.

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this heat advisory went out at Aug 4, 6:37 AM EDT, 4 hours 18 minutes earlier.

Area forecast discussion, Aug 4, 6:37 AM EDT, 4 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
637 AM EDT SAT AUG 4 2012

.SYNOPSIS...
SCATTERED SHOWERS AND A POSSIBLE THUNDERSTORM WILL OCCUR TODAY AS
LOW LEVEL MOISTURE INCREASES OVER THE AREA. MORE ACTIVE WEATHER
WILL BEGIN WHEN A STRONG COLD FRONT WILL INTERACT WITH AN UPPER
LEVEL DISTURBANCE TO BRING SHOWERS AND THUNDERSTORMS SATURDAY
NIGHT INTO SUNDAY. THE FRONT WILL PUSH EAST OF THE AREA SUNDAY
NIGHT INTO MONDAY...ALLOWING HIGH PRESSURE AND DRIER AIR TO BUILD
INTO THE AREA. NEAR TO SLIGHTLY ABOVE NORMAL TEMPERATURES CAN
THEN BE EXPECTED DURING THE FIRST PART OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
INCREASING SHOWER ACTIVITY IN AMPLE LL MOISTURE AND INCREASING
INSTABILITY THROUGH TODAY. HRRR SEEMS TO HAVE A HANDLE ON CURRENT
ACTIVITY. COVERAGE NOT EXPECTED TO BE WIDESPREAD...SO HAVE OPTED
FOR CHANCE SHRA WITH ISOLD THUNDER THIS MORNING...AND SCT TSTMS
THIS AFTERNOON. WITH LACK OF ORGANIZED SURFACE OR UPPER AIR
FEATURE...EXPECTATION IS STILL THAT OF UNORGANIZED CONVECTION.
WITH LOW LEVEL CLOUDS...HAVE BROUGHT HIGH TEMPERATURES DOWN IN
ESPECIALLY THE SOUTHERN HALF OF THE AREA. WITH EXPECTANT CLOUD
COVER TODAY...NO HEAT ADVISORY CRITERIA MET WITH SLIGHTLY
LOWERED TEMPERATURES. WILL STILL KEEP MENTION IN THE HWO AS VALUES
DO APPROACH 100 DEGREES.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
SOME TIMING DIFFERENCES WITH THE MAIN EXPECTATION OF CONVECTION
AND SUBSEQUENT FRONTAL PASSAGE...WITH THE GFS A LITTLE FASTER THAN
BOTH THE NAM AND ECMWF. HAVE OPTED FOR THE TIMING OF THE LATTER
TWO MODELS. EARLY PART OF SAT EVENING CONTINUES FAIRLY
DISORGANIZED CONVECTION...WITH THE MORE ORGANIZED DYNAMICALLY
DRIVEN ACTIVITY TO BEGIN AFTER 00-06Z TIMEFRAME IN THE ILN AREA. AS
THE S/WV DIGS INTO THE UPR MS VALLEY AND APPROACHING WESTERN
IN...SOUTHERLY LL FLOW CONTINUES TO PUMP VERY MOIST AIR INTO THE
REGION. IN ADDITION TO CONCERN FOR SEVERE WITH THE PRE FRONTAL
ACTIVITY...THERE STILL IS POTENTIAL FOR MCS AHEAD OF THIS WITH THE
DEVELOPMENT OF A 40 KT+ LLJ (SLIGHTLY WEAKER IN THE ECMWF BUT
STILL ENHANCED) AND SIGNIFICANT MOISTURE TRANSPORT. WHILE THERE
ISNT STRONG EVIDENCE OF BACK BUILDING STORMS...WARM CLOUD DEPTHS
OF NEAR 4500M AND PW VALUES BETWEEN 2.25-2.5 INCHES WILL MAKE FOR
POTENTIAL OF VERY HIGH RAINFALL RATES.

WITH ENHANCED LL JET AND INCREASING DYNAMICS IN ADDITION TO
RESPECTIBLE ML CAPE...POTENTIAL FOR DAMAGING WINDS...WTH
POSSIBILITY OF LARGE HAIL. FIRST SHOT OF CONVECTION/POTENTIAL MCS
TO EXIT THE AREA BEFORE IN THE 15Z TIMEFRAME...AND THEN STILL
SEVERE POTENTIAL AHEAD OF THE FRONT IN THE AFTERNOON DEPENDING ON
HOW WORKED OVER THE AIRMASS IS AFTER PASSAGE OF MORNING CONVECTION.
HAVE SLOWED DOWN THE TIMING OF THIS CONVECTION TO NOT EXIT THE
AREA UNTIL AFTER 00Z...WTH PRECIP LINGERING LONGEST IN THE SE.

WITH AMPLE CLOUDS HAVE CONTINUED TO KEEP TEMPS BELOW 90 FOR
SUNDAY. FOR SUN NIGHT SKIES TO BEGIN CLEARING IN THE WEST WITH
TEMPS DROPPING TO UPR 50S HERE RANGING TO UP 60S SOUTHAST. DRY
CONDITIONS AND NEAR NORMAL TEMPERATURES FOR MONDAY AND TUE.

&&

.LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/...
THE COLD FRONT AND ALL ASSOCIATED PRECIPITATION WILL SHIFT OF TO
OUR EAST MONDAY MORNING AS LOW LEVEL RIDGING BUILDS ACROSS THE
REGION. SKIES WILL BE MOSTLY CLEAR DURING THE DAY WITH CONTINUED
COLD ADVECTION KEEPING TEMPERATURES NEAR...TO JUST BELOW
SEASONABLE VALUES DURING THE DAY.

THE HIGH PRESSURE AREA WILL REMAIN IN CONTROL OF OUR WEATHER THROUGH
TUESDAY NIGHT. THIS WILL KEEP US DRY WITH LIGHT WINDS AND ONLY A FEW
PASSING CLOUDS. TEMPERATURES MONDAY NIGHT WILL BE THE COOLEST OF THE
WEEK...WITH FORECAST LOWS RANGING FROM THE LOW 60S ACROSS THE
SOUTH...TO THE MID 50S ACROSS THE NORTHEAST.

BY WEDNESDAY...TEMPERATURES ALOFT BEGIN TO WARM AS A SHORTWAVE
OVER THE PLAINS PUSHES PART THEIR VERY WARM AIRMASS TOWARD THE
OHIO VALLEY. THIS WILL BRING A REBOUND OF TEMPERATURES BACK TO ABOVE
SEASONABLE VALUES FOR THE MIDDLE OF THE WEEK. THE SHORTWAVE WILL
THEN SLIDE EASTWARD...BRINGING INCREASING CHANCES FOR PRECIPITATION
TOWARD THE END OF THE WEEK.

&&

.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
SCATTERED CONVECTION WILL BE ONGOING TODAY WITH GENERALLY VFR
CONDITIONS OUTSIDE OF THE PASSING SHOWERS. WINDS WILL PICK UP THIS
AFTERNOON AND A COLD FRONT WILL CROSS THE REGION AROUND THIS TIME
TOMORROW. EXPECT WIND SHIFT AT DAYBREAK TOMORROW WITH MORE
PREVALENT THUNDERSTORMS ALONG AND AHEAD OF IT AS THE LOW LEVEL
MOISTURE TRANSPORT KICKS IN OVERNIGHT.

.OUTLOOK...SHOWERS AND THUNDERSTORMS WILL BECOME MORE LIKELY TONIGHT
AND SUNDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...JDR
NEAR TERM...JDR
SHORT TERM...JDR
LONG TERM...LATTO
AVIATION...FRANKS
Hazardous weather outlook, Aug 4, 5:06 AM EDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
506 AM EDT SAT AUG 4 2012

INZ050-058-059-066-073>075-080-KYZ089>096-OHZ034-035-042-043-051-060-
061-070-071-077-078-050915-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-MERCER-AUGLAIZE-DARKE-SHELBY-MIAMI-PREBLE-MONTGOMERY-
BUTLER-WARREN-HAMILTON-CLERMONT-
506 AM EDT SAT AUG 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

TEMPERATURES NEAR 90 TO INTO THE LOWER 90S AND DEWPOINTS IN THE LOWER
70S WILL ALLOW HEAT INDICES TO NEAR 100 DEGREES THIS
AFTERNOON...JUST BELOW HEAT ADVISORY CRITERIA.

FOR TONIGHT...A STRONG COLD FRONT WILL BRING SHOWERS AND
THUNDERSTORMS TO THE AREA. SOME STORMS COULD BECOME SEVERE...WITH
THE MAIN THREAT BEING DAMAGING WINDS. ISOLATED LARGE HAIL IS
POSSIBLE. THE POTENTIAL IS ALSO ELEVATED FOR VERY HEAVY
RAIN...WITH LOCALIZED FLOODING IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

AS THE FRONT PUSHES THROUGH THE AREA...A CONTINUED THREAT FOR
DAMAGING WINDS...HAIL AND HEAVY RAIN EXISTS THROUGH SUNDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

KYZ097>100-OHZ026-044>046-052>056-062>065-072>074-079>082-088-050915-
BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-LOGAN-UNION OH-DELAWARE-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-CLINTON-ROSS-HOCKING-BROWN-HIGHLAND-ADAMS-PIKE-
SCIOTO-
506 AM EDT SAT AUG 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

FOR TONIGHT...A STRONG COLD FRONT WILL BRING SHOWERS AND
THUNDERSTORMS TO THE AREA. SOME STORMS COULD BECOME SEVERE...WITH
THE MAIN THREAT BEING DAMAGING WINDS. ISOLATED LARGE HAIL IS ALSO
POSSIBLE. THE POTENTIAL IS ALSO ELEVATED FOR VERY HEAVY
RAIN...WITH LOCALIZED FLOODING IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

AS THE FRONT PUSHES THROUGH THE AREA...A CONTINUED THREAT FOR
DAMAGING WINDS...HAIL AND HEAVY RAIN EXISTS THROUGH EARLY SUNDAY
EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 5:45 PM EDTSpecial Weather StatementILNMiami, Montgomery45 min
Aug 4, 6:05 PM EDTSpecial Weather StatementILNAuglaize25 min
Aug 4, 6:25 PM EDTSpecial Weather StatementILNClark35 min
Aug 4, 6:36 PM EDTSpecial Weather StatementILNAuglaize, Logan, Shelby39 min
Aug 4, 6:44 PM EDTSevere Thunderstorm WarningILNChampaign, Logan, Miami, Shelby46 min
Aug 4, 7:10 PM EDTSpecial Weather StatementILNClark35 min
Aug 4, 7:17 PM EDTSpecial Weather StatementILNHardin28 min
Aug 4, 7:27 PM EDTSpecial Weather StatementILNChampaign, Logan, Union33 min

Nearby

Heat Advisories in Ohio, 2012Heat Advisories in Kentucky, 2012Heat Advisories in Indiana, 2012Every heat advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.